Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 80978 Total View: 1291091
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 3, Issue 3

Volume 3, Issue 3 (2019)

2 articles in this issue

Article Open Access

An approach for designing a surface pencil through a given asymptotic curve

Fatma Güler, Gülnur Şaffak Atalay, Ergin Bayram

DOI:http://dx.doi.org/10.26855/jamc.2019.06.002

Views: Published: July 17,2019

Article Open Access

Gauss – Seidel numerical study of 2D incompressible symmetric viscous flow in a closed rectangular C section channel

Jacob Nagler

DOI:http://dx.doi.org/10.26855/jamc.2019.06.001

Views: Published: July 16,2019